# SDR 08FDEA02915

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65261735
- Condition: Corroded
- Location: Bs 305-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV FLOOR SUPPORT STA 305-312 RBL 42 NUTPLATES RUSTED AND FLOORBEAM   CORRODED.  REMOVED CORROSION FROM FLOORBEAM, ORIGINAL THICKNESS .070, REMAINING .066.  REMOVED .004, FOUND TO BE WITHIN LIMITS, REMOVED CORROSION FROM FLOOR SUPPORT, ORIG THICKNESS.070, REMAINING .035.  REMOVED .035, FOUND TO BE OUT OF LIMITS REF SRM 53-10-1 PG 2.  TOOL ID AAR 9800 CAL DUE DATE 06/24/09.  REMOVED AND REPLACED FLOOR SUPPORT AND "T" CLIP, TREATED AND PRIMED "T" CLIP AND AFFECTED AREAS ON AIRCRAFT REF SRM 51-10-2 PG2.  INSTALLED SUPPORT AND T CLIP, REF SRM 51-30-2 PG 2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
